| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
04/08/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a bilaterally implanted patient's light adjustable lens ((b)(6)) was explanted from the right eye due to residual refractive error.An intraocular lens (b)(6) from a different manufacturer was implanted as a replacement.Rxsight's first awareness of this event was on (b)(6) 2024.
Additional Manufacturer Narrative
The lal was returned in fragments and significantly damaged due to the explant procedure; no additional test was able to be performed on the lal fragments.Section h6 codes were updated.Manufacturer reference #: (b)(4).